# SDR SWIA97813

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch Pin
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT GEAR OUTBOARD FOWARD DOOR WILL NOT STAY LATCHED.  RETURNED TO FIELD.  REPLACED ROLL PIN FOR LEFT GEAR FOWARD DOOR LATCH, OPS CHECKS GOOD.
